# SDR FDEA200901120159

- Difficulty date: January 12, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA532799620020
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT ZONE 162, FLOOR PANEL 162HF HAS STRUCTURAL DAMAGES.  FABRICATED NEW FLOOR PANEL 162HF PER SAMPLE IAW SRZ 25-011 ON TRAVELER.
